No such reactions were found, however it would be best to check it with your healthcare provider as meds have different effects on different individuals, please also read: https://www.drugs.com/interactions-check.php?drug_list=1464-0,1944-0.
Provided Novocain is: Procaine Hydrochloride
Yes - it does. I am living proof - I was having not so good minor reactions to lidocaine possibly due to the multiple dental treatments I have had. But at 40 having my 1st epidural of 10mg of lidocaine, it set me into plethora of severe reactions, PVC's, heart palps, shaking & tremors days after the injection, weakness, tightness of the chest anxiety & extreme sick feeling. Diagnosis was not placed on an allergy to it at that time, they said post partum anxiety( I cried BS) .. it wasn't until 4 yrs later, I received a hip injection of Procaine ( Novocain) & 24 hours later I broke out in hives, felt as if my face was burning off my body & then all these other symptoms came back 2 fold in the coming days... ER prescribed 6 day ok steroids of course... yet the tremors, weakness & anxiety all still hit & they are still occurring hit & miss. this is now 3 weeks later. Physically & Neurologically it has been hell on me!
- Lidocaine Information for Consumers
- Lidocaine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lidocaine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 1 answer
Posted 10 Dec 2012 • 1 answer
Posted 11 Jan 2015 • 1 answer
I have a problem with lidocaine add it simply doesn't work on me. I have to have something different
Posted 17 Sep 2016 • 1 answer
Posted 14 Jan 2018 • 0 answers